# SDR SWAA2013051716173

- Difficulty date: May 3, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 20,595 hours, 9,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6561374
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR TO SIDEWALL SUPPORT ANGLE CRACKED AT BS 787, RBL 26.  R & R SUPPORT IAW SRM.
